MathSciNet Relay Station
MathSciNet bibliographic data
MR2297197 (2007k:30050) 30D35
Lin, Weichuan; Mori, Seiki; Tohge, Kazuya Uniqueness theorems in an angular domain. Tohoku Math. J. (2) 58 (2006), no. 4, 509–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement